MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET COAXIAL BUNDLE; COAXIAL INTRODUCER BUNDLE

MERIT MEDICAL SYSTEMS, INC. CORVOCET COAXIAL BUNDLE; COAXIAL INTRODUCER BUNDLE
Catalog Number CORCA1815SB/B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that when doing biopsies with the introducer, they noticed reflux of blood through the hub of the introducer needle.A patient had fluid spatter in his eyes following biopsy of a pelvic mass.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
CORVOCET COAXIAL BUNDLE
Common Device Name
COAXIAL INTRODUCER BUNDLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana in?s de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22522718
Report Number1721504-2025-00166
Device Sequence Number15456682
Product Code KNW
UDI-Device Identifier00884450476406
UDI-Public00884450476406
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCORCA1815SB/B
Device Lot NumberI3118283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown